# SDR 200725405

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 9,753 hours, 8,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 14522461011
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND INTERSECTING PLATE BETWEEN RIGHT HAT BEAM AND FLOORBEAM 22 IS CORRODED.  REMOVED AND REPLACED PLATE IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
